# SDR SWIA20230413

- Difficulty date: April 13, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 47,006 hours, 41,112 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Condition: Scratched
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA76851-601R-52-31-365 471CA MXCODEID61148-PR - ON POSTFLIGHT NOTED TWO DEEP SCRATCHES ON TOP OF CARGO DOOR.  COMPLIED WITH TEMPORARY REPAIR PER REO 601R-52-31-365.  PERMANENT REPAIR DUE WITHIN 1800 FLT HRS WITH ESCALATION PROVIDED BY REO 601R-52-31-365 RVE C. DUE BY 47036.8 TAT, PART NUMBER: 601R35027-241 - DOOR ASSY, BAGGAGE BAY, SERIAL NUMBER: 7655, POSITION: ONLY  PERMANENT REPAIR DETERMINED TO BE A MAJOR REPAIR PER GMM 3-26 AND CRJ200 SRM TR51-48. M-337 REQUIRED.   (FILED CLOSED)    COMPLIED WITH PERMANENT REPAIR ON CARGO DOOR SKIN IN REFERENCE TO REO 601R-52-31-402  DATED 2023-04-15.  COMPLIED WITH RII CARD 51-900-1003-SKY STRUCTURAL MAJOR REPAIRMAJOR REPAIR (M-337) WAS COMPLIED WITH.
